MAUDE Adverse Event Report: ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a facility representative via (b)(4) that an ar-3371-4000 sheath body¿s end looks beat up and is catching soft tissue.This occurred during use in a case with no patient impact.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-3371-4000 serial/batch (b)(6) was received for investigation.Visual inspection noted that the shaft was damaged: gauges and striation marks.Additionally, the stopcock was not returned.Functional testing was not performed due to the damage to the device.The most likely cause is attributed to misuse due to prying/leveraging the device during use.

Brand Name
SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20278135
Report Number1220246-2024-07798
Device Sequence Number12759270
Product Code NBH
UDI-Device Identifier00888867030145
UDI-Public00888867030145
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Device Catalogue NumberAR-3371-4000
Device Lot Number1634615
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown